# SDR AALA200801935

- Difficulty date: July 22, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 58,777 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

JFK SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 9A WRONG COLOR.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 9A.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
